# SDR DALA2025080705920

- Difficulty date: August 3, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N519DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11198
- Aircraft time: 10,704 hours, 2,614 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Nr 3 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB DUE TO NR 3 BRAKES HOT INDICATION.  PLACED NR 3 BRAKE TEMP INDICATION TO MEL. REPLACED NR 3 BRAKE TEMP SENSOR IAW AMM32-47.
